# SDR SIMA20160627003

- Difficulty date: June 27, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Shelf
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORWARD EQUIPMENT BAY SHELF AT FS 193.00 IS CRACKED APPROXIMATELY .5".   REPAIRED LT SIDE FORWARD EQUIPMENT BAY SHELF AT FS 193.00 IAW ETN-CR-53-099.
